Alert archive / Tennessee / Tornado Warnings in 2023
Tornado Warning 29, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Aug 15, 2023, 12:52 AM EDT for Carter County, Johnson County, Tennessee. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2023, 12:52 AM EDT (04:52 UTC)
- Expired
- Aug 15, 2023, 1:08 AM EDT
- In force
- 16 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Carter County, TN, Johnson County, TN
The radar
The Knoxville radar (KMRX), 131 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 8:33 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 603 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
693
WFUS54 KMRX 150452
TORMRX
TNC019-091-150530-
/O.NEW.KMRX.TO.W.0029.230815T0452Z-230815T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
1252 AM EDT Tue Aug 15 2023
The National Weather Service in Morristown has issued a
* Tornado Warning for...
Southwestern Johnson County in east Tennessee...
East central Carter County in east Tennessee...
* Until 130 AM EDT.
* At 1251 AM EDT, a severe thunderstorm capable of producing a
tornado was located 7 miles northwest of Beech Mountain, moving
east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Johnson and east central Carter Counties, including
the following locations... Elk Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3631 8188 3630 8191 3619 8199 3620 8207
3633 8206 3633 8186
TIME...MOT...LOC 0451Z 276DEG 42KT 3626 8200
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CJM1 follow-up statement
860
WWUS54 KMRX 150508
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
108 AM EDT Tue Aug 15 2023
TNC019-091-150518-
/O.CAN.KMRX.TO.W.0029.000000T0000Z-230815T0530Z/
Johnson TN-Carter TN-
108 AM EDT Tue Aug 15 2023
...THE TORNADO WARNING FOR SOUTHWESTERN JOHNSON AND EAST CENTRAL
CARTER COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
east Tennessee.
LAT...LON 3631 8188 3630 8191 3619 8199 3620 8207
3633 8206 3633 8186
TIME...MOT...LOC 0506Z 276DEG 42KT 3624 8175
$$
CJMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Aug 14, 7:00 PM EDT, 5 hours 52 minutes earlier.
Area forecast discussion, Aug 14, 7:00 PM EDT, 5 hours 52 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Morristown TN
700 PM EDT Mon Aug 14 2023
...New AVIATION...
.SHORT TERM...
(This evening through Tuesday)
Issued at 313 PM EDT Mon Aug 14 2023
Key Messages:
1. Widespread, persistent thunderstorms are likely with some being
strong to severe. All modes of severe weather are possible with the
greatest threat being damaging winds and a lesser hail and tornado
threat.
2. Confidence has increased in potential for scattered flash
flooding due to several hours of rain after what fell earlier today
and in recent days.
3. Hot conditions continue in the south today with much milder and
drier conditions on Tuesday.
This Evening/Tonight
Currently this afternoon, a closed low is moving towards the western
Great Lakes with a downstream upper jet of 100+ kts. The surface low
will continue to track eastward with its associated cold front to
approach the area after midnight. This cold front, in addition to
height falls, will be the main forcing mechanism for the convection
later in the day.
The convective environment through this evening is very unusual for
the time of year, given expected effective shear of 30+ kts in the
south and values above 40 kts in the north. Low-level shear is
broadly indicated to be above 20 kts to even 30 kts closer to
southwest Virginia. The main question continues to be instability
through the late afternoon and the initiation/timing of convection.
Many places near and south of Knoxville saw less convection and
cloud cover in comparison to places further north. These places
already have MLCAPE of 2,000 to 2,500 J/kg. With a remaining
outflow boundary from the earlier convection, there is a low- end
chance of initiation over the next few hours. This would be ahead
of additional lift later in the evening ahead of the cold front
and after additional upper divergence. All modes of severe weather
will be of concern through the evening and overnight hours. The
CAMs continue to show varied updraft helicity tracks, focused
mainly in the northern half of the area. This will keep the low-
end tornado threat, in addition to damaging winds and isolated
large hail. The north has been slower to clear, but the trend in
the last hour or two certainly suggests sufficient instability for
concern as in areas further south.
The concern for flooding has continued to rise as many places
already received near or above 1" of rain earlier today. With the
RAP/HRRR runs indicating multiple rounds/training convection,
locally heavy rainfall amounts on the saturated ground could
definitely lead to flash flooding. In fact, there is potential for
places to see off and on rain for over 6 hours. This will all be in
the presence of PWAT values to 2" or greater. The exact locations
remain unclear, but there is enough confidence to say coverage of
flash flooding could be more scattered, than an isolated event. Fog
development is likely by the early morning.
Tuesday
During the day on Tuesday, the frontal boundary will move through
the area, leading to advection of milder conditions from the
northwest. Some lingering showers or storms are possible earlier
in the day near the front. Otherwise, drier and milder conditions
will result as high pressure expands from the west.
&&
.LONG TERM...
(Tuesday night through next Monday)
Issued at 313 PM EDT Mon Aug 14 2023
Key Messages:
1. Cooler and drier conditions are expected this week, with a
warming trend heading into the weekend.
Discussion:
Troughing digs into southeastern portions of the United States
Tuesday night into Wednesday, with H5 heights near 586dam across
northern portions of the forecast area and 590dam in southern
portions. Impacts of this shift in synoptic pattern will result in
drier conditions and below normal temperatures. A disturbance will
translate through mean flow aloft by the late week. This will
briefly sharpen the aforementioned troughing before kicking it
northeastward, with ridging gradually building in from the west.
Cannot totally rule out some low end PoP chances late week per
ensemble guidance but at this time no significant precip chances
look to come from this and no wording has been included in grids.
The main impact will be a gradual warming trend as H5 heights
increase into the weekend and temperatures approach normal to
slightly above normal for mid to late August.
&&
.AVIATION...
(00Z TAFS)
Issued at 655 PM EDT Mon Aug 14 2023
Showers and storms are now developing in southern Middle TN, and
are expected to increase in coverage and intensity over the next
few hours. These storms are expected to affect the TAF sites
between 02-06Z, with IFR vis from heavy rain and gusty winds of
30-40 kt. Showers are likely to persist into the night, but their
location and impacts on the terminals are uncertain, but some
could produce heavy rain that would result in IFR to LIFR
conditions. MVFR clouds and fog will continue into the morning
hours, lifting to VFR around noon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 73 85 64 83 / 60 30 0 0
Knoxville McGhee Tyson Airport, TN 71 82 63 81 / 70 40 0 0
Oak Ridge, TN 71 82 62 80 / 70 20 0 0
Tri Cities Airport, TN 70 79 60 79 / 80 40 0 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for Bradley-
Hamilton-Marion-West Polk.
VA...NONE.
&&
SHORT TERM...BW
LONG TERM....KRS
AVIATION...DGSHazardous weather outlook, Aug 14, 3:12 PM EDT, 9 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 312 PM EDT Mon Aug 14 2023 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-151915- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 312 PM EDT Mon Aug 14 2023 /212 PM CDT Mon Aug 14 2023/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Widespread thunderstorms are likely this evening with some being severe. All hazards are possible, including damaging straight line winds from 60 to 70 mph, large hail from 1 to 1.5 inches, and an isolated tornado. The tornado threat is greatest along and north of Interstate 40 with the other threats being more area- wide. Additionally, there is an elevated flooding concern this evening through the overnight hours due to saturated ground, abundant moisture, and multiple rounds of storms. It is possible for some places to see off and on rain for more than just a few hours into the morning hours. Scattered flash flooding is possible, depending on the coverage and persistence of convection. Also, hot conditions are expected to continue with many central and southern Tennessee Valley locations seeing heat indices close to 100 to 105 degrees, especially in and around Chattanooga. See the heat advisory for additional details, which is in effect for Marion, Hamilton, Bradley, and western Polk Counties until 8 PM EDT. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports are welcome this afternoon through tonight for severe thunderstorms and/or flash flooding.
In the hours before
Local storm report, Aug 15, 12:14 AM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
1214 AM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Flash Flood 1 NE White Pine 36.11N 83.29W
08/15/2023 Jefferson TN Law Enforcement
Several roads in White Pine are impassable
from floodwaters and a retaining wall has
collapsed.
&&
NWSpecial weather statement, Aug 15, 12:16 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Morristown TN
1216 AM EDT Tue Aug 15 2023
NCZ060-TNZ085>087-101-102-150445-
Cherokee NC-West Polk TN-Northwest Monroe TN-East Polk TN-
Southeast Monroe TN-McMinn TN-
1216 AM EDT Tue Aug 15 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN CHEROKEE...NORTHEASTERN
POLK...EAST CENTRAL MCMINN AND SOUTHERN MONROE COUNTIES THROUGH 1245
AM EDT...
At 1215 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms 13 miles southeast of Madisonville, moving east at 45
mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Andrews, Englewood, Tellico Plains, Coker Creek, Violet, Tariffville,
Bullet Creek, Hiawasse Dam, Marble, and Mount Vernon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
southwestern North Carolina...and east Tennessee.
&&
LAT...LON 3517 8444 3548 8448 3549 8394 3541 8402
3537 8401 3535 8404 3531 8404 3527 8401
3524 8401 3522 8396 3526 8384 3526 8380
3524 8374 3526 8371 3523 8369 3520 8373
3519 8371 3516 8374 3514 8384 3510 8390
TIME...MOT...LOC 0415Z 260DEG 39KT 3538 8421
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
KSLocal storm report, Aug 15, 12:40 AM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
1240 AM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM Flash Flood Tellico Plains 35.37N 84.29W
08/15/2023 Monroe TN 911 Call Center
Two to three feet of water rendering
multiple roads impassible in Tellico Plains
area.
&&
NWLocal storm report, Aug 15, 12:45 AM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
1245 AM EDT Tue Aug 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM Flash Flood Athens 35.45N 84.60W
08/14/2023 McMinn TN Law Enforcement
Several reports of water over roads ranging
from less than a foot of water to totally
impassible. Including County Road 197 north
of Athens and County Road 436 east of
Athens.
&&
NWSpecial weather statement, Aug 15, 12:45 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
1245 AM EDT Tue Aug 15 2023
NCZ061-150515-
Clay NC-
1245 AM EDT Tue Aug 15 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CLAY COUNTY THROUGH
115 AM EDT...
At 1245 AM EDT, Doppler radar was tracking a strong thunderstorm near
Nantahala Lake, or 10 miles southeast of Andrews, moving east at 25
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
southwestern North Carolina.
&&
LAT...LON 3511 8387 3514 8386 3514 8382 3516 8377
3516 8374 3515 8373 3515 8372 3516 8365
3515 8364 3514 8366 3514 8364 3512 8364
3513 8362 3511 8362 3509 8359 3506 8356
TIME...MOT...LOC 0445Z 279DEG 21KT 3513 8366
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SRSpecial weather statement, Aug 15, 12:50 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Morristown TN
1250 AM EDT Tue Aug 15 2023
NCZ060-061-TNZ087-150530-
Clay NC-Cherokee NC-Southeast Monroe TN-
1250 AM EDT Tue Aug 15 2023
...A STRONG THUNDERSTORM WILL IMPACT CHEROKEE AND CLAY COUNTIES
THROUGH 130 AM EDT...
At 1250 AM EDT, Doppler radar was tracking a strong thunderstorm near
Murphy, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Andrews, Murphy, Hayesville, Shooting Creek, Tusquitee, Hiawasse Dam,
Marble, Brasstown, and Unaka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
southwestern North Carolina...and east Tennessee.
&&
LAT...LON 3503 8432 3508 8431 3534 8403 3523 8400
3522 8396 3526 8384 3525 8373 3517 8374
3511 8388 3506 8356 3499 8350
TIME...MOT...LOC 0450Z 275DEG 23KT 3519 8406
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 8:00 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Union | 45 min |
| Aug 14, 8:18 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea | 42 min |
| Aug 14, 8:31 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson, Knox, Sevier, Union | 44 min |
| Aug 14, 8:45 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon | 60 min |
| Aug 14, 8:56 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock, Hawkins | 49 min |
| Aug 14, 8:58 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Jefferson | 47 min |
| Aug 14, 8:59 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Monroe, Polk | 46 min |
| Aug 14, 9:03 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson | 42 min |
| Aug 14, 9:12 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 25 min |
| Aug 14, 9:21 PM EDT | Areal Flood Advisory | MRX | Anderson, Grainger, Jefferson, Knox, Union | 11 min |
| Aug 14, 9:27 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan | 48 min |
| Aug 14, 9:32 PM EDT | Flash Flood Warning | MRX | Anderson, Grainger, Jefferson, Knox, Union | 3 hr |
| Aug 14, 9:34 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hancock, Hawkins | 41 min |
| Aug 14, 9:38 PM EDT | Tornado Warning | MRX | Hawkins | 52 min |
| Aug 14, 9:42 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hawkins, Jefferson | 29 min |
| Aug 14, 9:44 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 46 min |
| Aug 14, 9:45 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 45 min |
| Aug 14, 9:50 PM EDT | Tornado Warning | MRX | Greene, Hawkins, Sullivan, Washington | 40 min |
| Aug 14, 10:09 PM EDT | Tornado Warning | MRX | Carter, Sullivan, Washington | 51 min |
| Aug 14, 10:10 PM EDT | Flash Flood Warning | MRX | Hancock, Hawkins | 4 hr |
| Aug 14, 10:32 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 43 min |
| Aug 14, 10:38 PM EDT | Flash Flood Warning | MRX | McMinn, Meigs, Polk | 5 hr |
| Aug 14, 10:42 PM EDT | Tornado Warning | MRX | Carter, Johnson, Sullivan | 63 min |
| Aug 14, 10:46 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Morgan, Roane | 44 min |
| Aug 14, 10:53 PM EDT | Special Weather Statement | MRX | Monroe | 52 min |
| Aug 14, 11:17 PM EDT | Flash Flood Warning | MRX | McMinn, Monroe | 6 hr |
| Aug 14, 11:23 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hawkins, Jefferson | 52 min |
| Aug 14, 11:35 PM EDT | Special Weather Statement | MRX | McMinn, Monroe | 40 min |
| Aug 14, 11:54 PM EDT | Flash Flood Warning | MRX | Monroe | 5 hr |
| Aug 14, 11:56 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Cocke, Greene, Hawkins, Johnson, Unicoi and 1 more | 64 min |
| Aug 15, 12:12 AM EDT | Flash Flood Warning | MRX | Cocke, Greene, Hamblen, Jefferson | 5 hr |
| Aug 15, 12:16 AM EDT | Special Weather Statement | MRX | Monroe | 29 min |
| Aug 15, 1:17 AM EDT | Flash Flood Warning | MRX | Monroe | 4 hr |
| Aug 15, 1:20 AM EDT | Special Weather Statement | MRX | Bledsoe, Rhea, Sequatchie | 40 min |
| Aug 15, 1:35 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 40 min |
| Aug 15, 1:50 AM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 25 min |
| Aug 15, 1:58 AM EDT | Special Weather Statement | MRX | Loudon, Meigs | 47 min |
| Aug 15, 2:38 AM EDT | Special Weather Statement | MRX | Polk | 52 min |
| Aug 15, 2:56 AM EDT | Special Weather Statement | MRX | Monroe | 34 min |
| Aug 15, 3:16 AM EDT | Areal Flood Advisory | MRX | Carter, Cocke, Greene, Hamblen, Hawkins, Jefferson and 3 more | 7 hr |
| Aug 15, 3:21 AM EDT | Flash Flood Warning | MRX | Blount, Monroe | 98 min |
| Aug 15, 3:25 AM EDT | Areal Flood Advisory | MRX | Blount, Cocke, Knox, Loudon, McMinn, Monroe and 1 more | 7 hr |
| Aug 15, 3:39 AM EDT | Areal Flood Advisory | MRX | McMinn, Meigs, Polk | 4 hr |
| Aug 15, 4:57 AM EDT | Areal Flood Warning | MRX | Cocke, Greene, Hamblen, Jefferson | 2 hr |
| Aug 15, 4:59 AM EDT | Areal Flood Warning | MRX | Blount, Monroe | 6 hr |
| Aug 15, 5:04 AM EDT | Areal Flood Advisory | MRX | Monroe | 116 min |
| Aug 15, 5:07 AM EDT | Areal Flood Warning | MRX | McMinn, Monroe | 6 hr |
| Aug 15, 5:09 AM EDT | Areal Flood Warning | MRX | Monroe | 6 hr |
Nearby
Tornado Warnings in Tennessee, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.